Alert archive / Illinois / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 43, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at May 22, 2011, 8:57 PM CDT for Henry County, Rock Island County, Whiteside County, Illinois. It was in force for 63 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 22, 2011, 8:57 PM CDT (01:57 UTC)
- Expired
- May 22, 2011, 10:00 PM CDT
- In force
- 63 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Henry County, IL, Rock Island County, IL, Whiteside County, IL
The radar
The Quad Cities radar (KDVN), 30 km from the middle of the area, began a volume at 01:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 22, 9:04 PM CDT | TSTM WND GST 45 | 1 Ssw Osborn, IL | DELAYED REPORT. WINDS 40 TO OVER 45 MPH. |
| May 22, 9:04 PM CDT | HAIL 0.5 | 1 Ssw Osborn, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 22, 12:51 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 2.0 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1935 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 935 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 271 m²/s²
- 0-3 km storm-relative helicity
- 364 m²/s²
- Significant tornado parameter
- 3.4
- Supercell composite
- 19.9
The text
As transmitted, in the capitals the NWS used until 2016.
734
WUUS53 KDVN 230157
SVRDVN
ILC073-161-195-230300-
/O.NEW.KDVN.SV.W.0043.110523T0157Z-110523T0300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
857 PM CDT SUN MAY 22 2011
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN HENRY COUNTY IN NORTHWEST ILLINOIS...
EAST CENTRAL ROCK ISLAND COUNTY IN NORTHWEST ILLINOIS...
SOUTHWESTERN WHITESIDE COUNTY IN NORTHWEST ILLINOIS...
* UNTIL 1000 PM CDT.
* AT 855 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED APPROXIMATELY NEAR
HAMPTON...OR NEAR EAST MOLINE...AND MOVING EAST AT 35 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
COLONA...RAPIDS CITY...PORT BYRON...CLEVELAND...OSBORN...GENESEO...
ATKINSON...HOOPPOLE AND ANNAWAN.
THIS INCLUDES INTERSTATE 80 IN ILLINOIS BETWEEN MILE MARKERS 1 AND
35.
THIS INCLUDES INTERSTATE 280 BETWEEN MILE MARKERS 17 AND 18.
THIS INCLUDES INTERSTATE 88 BETWEEN MILE MARKERS 1 AND 13.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING.
&&
LAT...LON 4138 8986 4140 9053 4152 9049 4152 9046
4157 9040 4159 9034 4164 9034 4164 8986
TIME...MOT...LOC 0158Z 270DEG 31KT 4153 9037
WIND...HAIL 60MPH <1.00IN
$$
ERVIN3 follow-up statements
786
WWUS53 KDVN 230211
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
911 PM CDT SUN MAY 22 2011
ILC073-161-195-230300-
/O.CON.KDVN.SV.W.0043.000000T0000Z-110523T0300Z/
HENRY IL-ROCK ISLAND IL-WHITESIDE IL-
911 PM CDT SUN MAY 22 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR SOUTHWESTERN WHITESIDE...EAST CENTRAL ROCK ISLAND AND NORTHERN
HENRY COUNTIES...
AT 907 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED APPROXIMATELY NEAR SHADY
BEACH...OR 15 MILES EAST OF EAST MOLINE...MOVING EAST AT 55 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HILLSDALE...SPRING HILL...ATKINSON...LEON CORNERS...HOOPPOLE AND
ANNAWAN.
THIS INCLUDES INTERSTATE 80 IN ILLINOIS BETWEEN MILE MARKERS 1 AND
35.
THIS INCLUDES INTERSTATE 280 BETWEEN MILE MARKERS 17 AND 18.
THIS INCLUDES INTERSTATE 88 BETWEEN MILE MARKERS 1 AND 12.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING.
&&
LAT...LON 4140 9053 4152 9049 4152 9046 4157 9040
4158 9035 4163 9027 4164 8986 4138 8986
TIME...MOT...LOC 0211Z 270DEG 48KT 4154 9009
WIND...HAIL 60MPH <1.00IN
$$
ERVIN042
WWUS53 KDVN 230224
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
924 PM CDT SUN MAY 22 2011
ILC073-161-195-230300-
/O.CON.KDVN.SV.W.0043.000000T0000Z-110523T0300Z/
HENRY IL-ROCK ISLAND IL-WHITESIDE IL-
924 PM CDT SUN MAY 22 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR SOUTHWESTERN WHITESIDE...EAST CENTRAL ROCK ISLAND AND NORTHERN
HENRY COUNTIES...
AT 920 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED APPROXIMATELY NEAR
HOOPPOLE...OR 18 MILES SOUTH OF MORRISON...MOVING EAST AT 45 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ANNAWAN...AND LEON CORNERS.
THIS INCLUDES INTERSTATE 80 IN ILLINOIS BETWEEN MILE MARKERS 5 AND
35.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.
&&
LAT...LON 4140 9043 4148 9041 4152 9033 4156 9021
4163 9014 4164 8986 4138 8986
TIME...MOT...LOC 0224Z 269DEG 37KT 4154 8993
WIND...HAIL 60MPH <1.00IN
$$
ERVIN768
WWUS53 KDVN 230246
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
946 PM CDT SUN MAY 22 2011
ILC073-161-195-230256-
/O.CAN.KDVN.SV.W.0043.000000T0000Z-110523T0300Z/
HENRY IL-ROCK ISLAND IL-WHITESIDE IL-
946 PM CDT SUN MAY 22 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN WHITESIDE...EAST
CENTRAL ROCK ISLAND AND NORTHERN HENRY COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING DAMAGING WINDS
HAS WEAKENED. THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.
HOWEVER...THIS STORM IS STILL CAPABLE OF PRODUCING HEAVY RAIN.
LAT...LON 4140 9043 4148 9041 4152 9033 4156 9021
4163 9014 4164 8986 4138 8986
TIME...MOT...LOC 0246Z 269DEG 37KT 4154 8963
$$
ERVINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 2:43 PM CDT, 6 hours 14 minutes earlier.
Area forecast discussion, May 22, 2:43 PM CDT, 6 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 243 PM CDT SUN MAY 22 2011 .SYNOPSIS... SEVERE STORMS ARE ONGOING OVER THE FORECAST AREA AS A VIGOROUS UPPER LEVEL LOW OVER MINNESOTA MOVES EAST. A SURFACE DRY LINE WAS MOVING ACROSS EASTERN IOWA WITH THE MAIN SURFACE COLD FRONT LOCATED NEAR THE IOWA NEBRASKA/BORDER. AHEAD OF THE DRY LINE SURFACE DEW POINTS WERE IN THE UPPER 60S AND LOWER 70S. SURFACE WINDS WERE GENERALLY SOUTH AROUND 20 MPH WITH GUSTS TO 30 MPH. ..KUHL.. && .SHORT TERM...TONIGHT AND TOMORROW. THIS AFTERNOON AND EVENINGS ROUND OF SUPERCELLS AND BOWING LINE SEGMENTS WILL MOVE EAST OF THE FORECAST AREA BEFORE MIDNIGHT. THE 18Z DAVENPORT SOUNDING SHOWED VERY STEEP LAPSE RATES ALOFT WITH MINIMAL CAPPING. DAMAGING WINDS AND LARGE HAIL ARE VERY LIKELY BEFORE THE STORMS EXIT THE AREA. WIND PROFILES ARE ALSO FAVORABLE FOR SUPERCELL DEVELOPMENT WITH A POSSIBILITY OF TORNADOES. THE PASSAGE OF THE COLD FRONT LATER THIS EVENING WILL END THE THREAT OF SEVERE WEATHER FROM WEST TO EAST. A FEW SCATTERED THUNDERSTORMS ARE POSSIBLE TOMORROW WITH COLD AIR AND CYCLONIC FLOW ALOFT WRAPPING AROUND THE BACK SIDE OF THE DEPARTING UPPER LEVEL LOW. ..KUHL.. .LONG TERM...MONDAY NIGHT THROUGH SUNDAY... ACTIVE WEATHER PATTERN CONTINUES WITH A CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH THURSDAY. ON MONDAY THE LONG RANGE MODELS PROG A UPPER LEVEL RIDGE TO BUILD OVER THE NORTHERN PLAINS WITH A 1020 MILLIBAR HIGH PRESSURE CENTER LOCATED OVER MANITOBA...ADVECTING COOL DRY AIR ACROSS THE REGION. MEANWHILE...A WEAK SURFACE BOUNDARY WILL BE LOCATED JUST TO THE SOUTHEAST OF THE AREA. THIS BOUNDARY COULD BE THE FOCUS FOR A FEW SHOWERS OR THUNDERSTORMS SO I WILL KEEP THE CURRENT FORECAST OF SLIGHT CHANCE POPS. ON TUESDAY A SOUTHERN STREAM LOW WILL DEVELOP OVER THE FOUR CORNERS REGION OF THE SOUTHWEST AND MOVE EAST TO NEAR EASTERN KANSAS AND IOWA BY WEDNESDAY. THIS SYSTEM WILL PRODUCE A CHANCE OF SHOWERS AND THUNDERSTORMS OVER THE AREA TUESDAY NIGHT THROUGH THURSDAY. SHOWERS WILL BE MOST LIKELY OVER THE SOUTHERN HALF OF THE FORECAST AREA WITH A CHANCE OF SHOWERS ACROSS THE NORTH. TEMPERATURES WILL REMAIN BELOW NORMAL WITH LOWS IN THE UPPER 40S TO MID 50S AND HIGHS ONLY IN THE 60S. ANOTHER UPPER LEVEL RIDGE WILL THEN APPROACH THE UPPER MISSISSIPPI VALLEY ON THURSDAY NIGHT BRINGING DRY WEATHER TO THE REGION ON FRIDAY. THE NEXT UPPER LEVEL LOW WILL MOVE OUT OF THE NORTHERN ROCKIES BRINGING A CHANCE OF SHOWERS AND THUNDERSTORMS FRIDAY NIGHT INTO SATURDAY. THE LONG RANGE MODELS PROG THIS SYSTEM TO BE PROGRESSIVE AND SHOW A LONG WAVE UPPER LEVEL RIDGE DEVELOPING OVER THE ROCKIES AND PLAINS. THIS RIDGE SHOULD BRING DRY WEATHER TO THE REGION NEXT SUNDAY. ..KUHL.. && .AVIATION... SCATTERED STORMS...SOME WITH LARGE HAIL AND DAMAGING WINDS...ARE EXPECTED TO EXIT EAST OF THE TERMINALS BY 01Z AS A WEAK COOL FRONT PUSHES THROUGH. THIS FRONT WILL CAUSE THE GUSTY S-SW WINDS TO VEER TO THE SW AND WEST AND DIMINISH TO LESS THAN 12 KTS AFTER SUNSET. OTHERWISE...VFR CONDITIONS ARE EXPECTED TO PREVAIL OVERNIGHT. WINDS ARE EXPECTED TO PICK UP AGAIN BY MID MORNING MONDAY...ALONG WITH A POTENTIAL FOR DEVELOPING LOW CLOUDS WITH CIGS IN MVFR RANGE. ..SHEETS.. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. &&
Hazardous weather outlook, May 22, 8:41 AM CDT, 12 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 841 AM CDT SUN MAY 22 2011 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-231345- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 841 AM CDT SUN MAY 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS ACROSS THE ENTIRE OUTLOOK AREA THIS AFTERNOON AND EVENING. THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND AHEAD OF AN ADVANCING COLD FRONT THIS AFTERNOON. THE AMOUNT OF INSTABILITY...WIND SHEAR AND FORCING WILL SUPPORT SUPERCELL THUNDERSTORMS...ESPECIALLY BETWEEN 2 PM TO 5 PM OVER EASTERN IOWA. THESE STORMS MAY BE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WIND...AND TORNADOES. STORMS ARE THEN EXPECTED TO ORGANIZE INTO LINES OR CLUSTERS...WITH THE MAIN SEVERE THREAT TRANSITIONING TO PRIMARILY DAMAGING WIND AND LARGE HAIL WHICH WILL CONTINUE INTO THE EVENING HOURS AND AFFECT THE ENTIRE OUTLOOK AREA. A CONFERENCE CALL FOR EMERGENCY MANAGEMENT WILL BE CONDUCTED AT 11 AM THIS MORNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A FRONTAL BOUNDARY STALLED OVER MISSOURI AND SOUTHERN ILLINOIS WILL PROVIDE A FOCUS FOR THUNDERSTORMS FROM MONDAY NIGHT INTO WEDNESDAY NIGHT. CONDITIONS DO NOT APPEAR FAVORABLE FOR SEVERE THUNDERSTORM DEVELOPMENT. ANOTHER ROUND OF STORMS IS POSSIBLE BY NEXT WEEKEND...BUT IT IS TOO SOON TO DETERMINE THE RISK OF SEVERE THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED THIS AFTERNOON AND EVENING. SHEETS
In the hours before
Local storm report, May 22, 8:29 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
829 PM CDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0829 PM TSTM WND GST DAVENPORT MUNICIPAL AIR 41.62N 90.58W
05/22/2011 E65 MPH SCOTT IA OFFICIAL NWS OBS
&&
TASLocal storm report, May 22, 8:32 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
832 PM CDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM FUNNEL CLOUD DAVENPORT 41.56N 90.60W
05/22/2011 SCOTT IA TRAINED SPOTTER
I80 EXIT 292
&&
TASLocal storm report, May 22, 8:35 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
835 PM CDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0834 PM TSTM WND GST 2 S ARLINGTON 41.44N 89.25W
05/22/2011 E70 MPH BUREAU IL TRAINED SPOTTER
60 TO 70 MPH WIND W/ ZERO VISIBILITY DUE TO HEAVY RAIN
&&
TASLocal storm report, May 22, 8:40 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
840 PM CDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM FUNNEL CLOUD ROCK ISLAND 41.48N 90.58W
05/22/2011 ROCK ISLAND IL TRAINED SPOTTER
MULTIPLE REPORTS OF FUNNEL CLOUDS OVER THE MISSISSIPPI
RIVER NEAR ARSENAL ISLAND
&&
TASLocal storm report, May 22, 8:53 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
853 PM CDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM TSTM WND DMG DAVENPORT 41.56N 90.60W
05/22/2011 SCOTT IA PUBLIC
SHOPPING CARTS IN THE AIR AT TARGET 53RD AND ELMORE
&&
TASLocal storm report, May 22, 8:57 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
857 PM CDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0857 PM HEAVY RAIN DAVENPORT 41.56N 90.60W
05/22/2011 M0.80 INCH SCOTT IA ASOS
RAINFALL IN LESS THAN ONE HOUR
&&
TASThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 7:05 PM CDT | Severe Thunderstorm Warning | DVN | Bureau, Henry | 55 min |
| May 22, 7:48 PM CDT | Severe Thunderstorm Warning | DVN | Bureau, Putnam | 57 min |
| May 22, 8:24 PM CDT | Tornado Warning | DVN | Henry, Rock Island | 51 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.